# SDR FDEA201806141486

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP CAP CORROSION BSTA 345, LBL9 - LBL 18. CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-00-51-1A REV124. FLOORBEAM REPAIRED IAW SRM 53-00-51-2R REPAIR 10 REV 124.
